Seminar talk, 11 April 2012: Difference between revisions

From Geometry of Differential Equations
Jump to navigation Jump to search
No edit summary
No edit summary
Line 5: Line 5:
| slides =  
| slides =  
| references = [1] A.V.Mikhailov, J.P.Wang, P.Xenitidis, Recursion operators, conservation laws, and integrability conditions for difference equations, Teor. Math. Phys., '''167'''(2011), 421-443, {{arXiv|1004.5346}}
| references = [1] A.V.Mikhailov, J.P.Wang, P.Xenitidis, Recursion operators, conservation laws, and integrability conditions for difference equations, Teor. Math. Phys., '''167'''(2011), 421-443, {{arXiv|1004.5346}}
[2] J.P.Wang, Lenard scheme for two dimensional periodic Volterra chain, J. Math. Phys. '''50'''(2009), 023506, {{arXiv|0809.3899}}
[2] J.P.Wang, Lenard scheme for two dimensional periodic Volterra chain, J. Math. Phys. '''50'''(2009), 023506, {{arXiv|0809.3899}}
| 79YY-MM-DD = 7987-95-88
| 79YY-MM-DD = 7987-95-88
}}
}}

Revision as of 18:01, 5 April 2012

Speaker: Joseph Krasil'shchik

Title: Differential-difference integrable equation

Abstract:
We shall discuss an approach to integrability of differential-difference equations

References:
[1] A.V.Mikhailov, J.P.Wang, P.Xenitidis, Recursion operators, conservation laws, and integrability conditions for difference equations, Teor. Math. Phys., 167(2011), 421-443, arXiv:1004.5346

[2] J.P.Wang, Lenard scheme for two dimensional periodic Volterra chain, J. Math. Phys. 50(2009), 023506, arXiv:0809.3899